Forum

Gilenya

Hi I’m new here and I have been taking gilenya for the last 2 weeks today and I have woken up with severe back pain, blurred vision, aching legs and severe fatigue. I was just wondering if anyone here has had similar issues? If anyone here is taking gilenya. I would appreciate your feedback. Many thanks

hi joey

speak to your ms nurse about it.

i’m on tecfidera and fingers crossed it seems to be doing its job.

i was told that if it didn’t work or me i could go on lemtrada, so maybe there’s a plan b in place for you.

I’ve been taking Gilenya for about nine years thanks to my neurologist putting me on a clinical trial. I haven’t experienced anything like your symptoms, Joey. Check with your neurologist in case they are side effects, or you could be having a relapse. I know that Gilenya is supposed to reduce the number of relapses, but you’ve only been taking it for two weeks. I wouldn’t give up on it yet.